# SDR IKBR2020111200016

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N734UL
- Make and model: Cessna 172N
- Aircraft serial: 17269124
- Aircraft time: 4,593 hours
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED RUDDER CABLES LOOSE INSPECTED SYSTEM AND FOUND LEFT RUDDER SPRING BROKEN INSTALLED NEW RUDDER SPRING P/N 0310196-5.
